Coldcap Syrup 100ml contains Chlorpheniramine 2mg, Pseudoephedrine 10mg and Paracetamol 120mg per 5ml. This syrup treats symptoms caused by the common cold, flu, allergies, sinusitis, and bronchitis. Also, it helps relieve stuffy nose, sinus, and ear congestion symptoms.
- Decongestants help relieve stuffy nose, sinus, and ear congestion symptoms. Acetaminophen (APAP) is a non-aspirin pain reliever and fever reducer.
- Antihistamines help relieve watery eyes, itchy eyes/nose/throat, runny nose, and sneezing.